# SDR SIMA20140901001

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 35,982 hours, 33,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CEILING EMER LIGHT INOPERATIVE.  R & R MAIN DOOR CEILING EMER LAMP IAW TASK 33-50-06-000-801-A & TASK 33-50-06-400-801-A.
